# SDR 95FDEA01662

- Difficulty date: November 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N191FE
- Make and model: Boeing 727-22
- Aircraft serial: 19084
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angles
- Condition: Corrosion
- Location: Bs 1030
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-111-01-3), IN THE NUTPLATE HOLES, AFT BAY AT BS 1030 WL 200 FROM LBL 20 TO RBL 14.  REMOVED CORROSION, FABRICATED NEW REPAIR ANGLE AND INSTALLED FASTENERS.  ALL WORK DONE IAW FEDEX EA 7-5310-26152.
